Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 62, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 18, 2015, 4:38 AM EDT for 5 counties in West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 4:38 AM EDT (08:38 UTC)
- Expired
- Jul 18, 2015, 7:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barbour County, WV, Harrison County, WV, Lewis County, WV, Taylor County, WV, Upshur County, WV
The radar
The Pittsburgh radar (KPBZ), 151 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:40 AM EDT | FLASH FLOOD | Weston, WV | WILLOW STREET CLOSED DUE TO HIGH WATER AND THE STREET BEING DAMAGE FROM THE WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 62 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1138 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
569
WGUS51 KRLX 180838
FFWRLX
WVC001-033-041-091-097-181130-
/O.NEW.KRLX.FF.W.0062.150718T0838Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
438 AM EDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HARRISON COUNTY IN WEST VIRGINIA...
NORTHEASTERN LEWIS COUNTY IN WEST VIRGINIA...
NORTHWESTERN UPSHUR COUNTY IN WEST VIRGINIA...
BARBOUR COUNTY IN WEST VIRGINIA...
SOUTHERN TAYLOR COUNTY IN WEST VIRGINIA...
* UNTIL 730 AM EDT
* AT 436 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUCKHANNON...WESTON...PHILIPPI...STONEWOOD... ANMOORE...STONEWALL
JACKSON...JACKSON MILL...LOST CREEK...JANE
LEW...FLEMINGTON...LORENTZ...GALLOWAY...HODGESVILLE...TYGART LAKE
STATE PARK...CENTURY...MOATSVILLE...ROSEMONT...NESTORVILLE AND
HORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3886 8043 3901 8063 3928 8025 3934 7989
3930 7989 3929 7987 3929 7986 3927 7985
3925 7985 3923 7981 3922 7981
$$
253 follow-up statements
610
WGUS71 KRLX 180942
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
542 AM EDT SAT JUL 18 2015
WVC001-033-041-091-097-181130-
/O.CON.KRLX.FF.W.0062.000000T0000Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON WV-LEWIS WV-UPSHUR WV-BARBOUR WV-TAYLOR WV-
542 AM EDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN HARRISON...NORTHEASTERN LEWIS...NORTHWESTERN UPSHUR...
CENTRAL BARBOUR AND SOUTHWESTERN TAYLOR COUNTIES...
AT 540 AM EDT...HEAVIER RAIN HAS MOVED OUT OF THE WARNED AREA...BUT
PREVIOUS RAINFALL WILL CONTINUE TO CAUSE FLASH FLOODING. DOPPLER
RADAR INDICATED THAT OVER 2 INCHES OF RAIN HAS FALLEN ACROSS THE
WARNED AREA. MOTORIST SHOULD SLOW DOWN AND BE PREPARED FOR WATER
OVER ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTON...PHILIPPI...BRIDGEPORT...STONEWOOD...ANMOORE...STONEWALL
JACKSON...JACKSON MILL...LOST CREEK...JANE LEW...FLEMINGTON...
LORENTZ...GALLOWAY...HODGESVILLE...CENTURY...MOATSVILLE...ROSEMONT...
NESTORVILLE...HORNER AND VOLGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3889 8041 3901 8063 3928 8025 3929 7999
3926 7993 3917 7989 3916 7991 3910 8005
3905 8023 3894 8029 3894 8030
$$
25347
WGUS71 KRLX 181031
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
631 AM EDT SAT JUL 18 2015
WVC001-033-041-091-097-181130-
/O.CON.KRLX.FF.W.0062.000000T0000Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON WV-LEWIS WV-UPSHUR WV-BARBOUR WV-TAYLOR WV-
631 AM EDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN HARRISON...NORTHEASTERN LEWIS...NORTHWESTERN UPSHUR...
CENTRAL BARBOUR AND SOUTHWESTERN TAYLOR COUNTIES...
AT 629 AM EDT...SOME ADDITIONAL LIGHT TO MODERATE SHOWERS WERE
MOVING OVER THE WARNED AREA. THIS COMBINED WITH PREVIOUS RAINFALL
WILL CONTINUE TO CAUSE FLASH FLOODING. WILLOW STREET IN WESTON HAS
BEEN CLOSED DUE TO FLOODING. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR WATER OVER ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTON...PHILIPPI...BRIDGEPORT...STONEWOOD...ANMOORE...STONEWALL
JACKSON...JACKSON MILL...LOST CREEK...JANE LEW...FLEMINGTON...
LORENTZ...GALLOWAY...HODGESVILLE...CENTURY...MOATSVILLE...ROSEMONT...
NESTORVILLE...HORNER AND VOLGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3889 8041 3901 8063 3928 8025 3929 7999
3926 7993 3917 7989 3916 7991 3910 8005
3905 8023 3894 8029 3894 8030
$$
25749
WGUS71 KRLX 181130
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
730 AM EDT SAT JUL 18 2015
WVC001-033-041-091-097-181136-
/O.EXP.KRLX.FF.W.0062.000000T0000Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON WV-LEWIS WV-UPSHUR WV-BARBOUR WV-TAYLOR WV-
730 AM EDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HARRISON...NORTHEASTERN
LEWIS...NORTHWESTERN UPSHUR...CENTRAL BARBOUR AND SOUTHWESTERN TAYLOR
COUNTIES WILL EXPIRE AT 730 AM EDT...
WHILE A FEW SHOWERS LINGERED...THE HEAVIEST OF THE RAIN HAS MOVED
OUT OF THE AREA. FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. WILLOW STREET IN
WESTON...CLOSED DUE TO FLOODING EARLIER...HAS BEEN REOPENED. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3889 8041 3901 8063 3928 8025 3929 7999
3926 7993 3917 7989 3916 7991 3910 8005
3905 8023 3894 8029 3894 8030
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 2:49 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 18, 2:49 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 249 AM EDT SAT JUL 18 2015 .SYNOPSIS... HOT AND HUMID FOR THE WEEKEND. SOME AFTERNOON THUNDERSTORMS POSSIBLE. COLD FRONT IN VICINITY EARLY IN WORK WEEK. && .NEAR TERM /THROUGH TONIGHT/... NAM DOES NOT HAVE THE COMPLEX MOVING THROUGH EARLY THIS MORNING...SO NOT SURE THAT THE MOISTURE FIELDS ARE REPRESENTATIVE AT LATER TIMES. THEREFORE WILL RELY MORE ON THE HRRR AND THE GFS WHICH HANDLE THE COMPLEX A BIT BETTER...THOUGH NOT PERFECTLY. THIS WILL ALLOW FOR SOME THUNDERSTORMS TODAY...BUT DRY AIR PUNCHING IN FROM THE WEST WILL LIMIT ACTIVITY TO THE MOUNTAINS BY LATER THIS AFTERNOON. THIS DRY AIR WILL ALSO CAP THE AREA DURING THE EVENING AND OVERNIGHT HOURS. WITH THE MOIST GROUND...MET MOS LOOKS WAY TO HIGH FOR TODAYS HIGHS. WILL STAY CLOSER TO THE GFS MOS. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... A VERY SIMILAR DAY AS TODAY IS EXPECTED ON SUNDAY WITH JUST AN ISOLATED SHOT A SHOWER OR STORM AND MAINLY OVER THE HIGH TERRAIN. BY SUNDAY EVENING...A S/W TROF AND ASSOCIATED COLD FRONT WILL MAKE A RUN INTO THE AREA WITH A LINE OF SHOWERS AND STORMS...SOME OF WHICH MAY BE ON THE STRONG SIDE OVER SE OH. HAVE SOME LIKELY POPS OVER MUCH OF THE AREA SUNDAY NIGHT UNTIL THE TROF CAN PASS AND THE FRONT SLIP S. WHILE THE UPPER LEVEL DISTURBANCE PASSES SAFELY THRU...THE SAME CANNOT BE SAID FOR THE SURFACE BOUNDARY WHICH WILL RETURN N INTO THE AREA LATE MONDAY AND BECOME NEARLY QUASI STATIONARY. THIS COMBINED WITH GOOD INSTABILITY AND SOME PERTURBATIONS IN THE UPPER LEVEL FLOW...MEANS A RENEWED FLASH FLOOD THREAT MONDAY NIGHT AND TUESDAY. THINK BEST SHOT OF REACHING HEAT ADV CRITERIA ON SUNDAY WOULD GENERALLY BE ALONG AND S OF I64. OTHERWISE...UPPER 80S TO LOW 90S COMBINED WITH DEWPOINTS IN THE LOW 70S MEANS HEAT INDICES IN THE MID TO UPPER 90S. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... COLD FRONT WILL MOVE INTO THE AREA ON MONDAY. THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS ON MONDAY...BUT THIS IS STILL UP IN THE AIR A BIT...AND WILL RELY SOMEWHAT ON TIMING OF FRONT. FRONTAL BOUNDARY WILL EVENTUALLY STALL OUT ACROSS THE SOUTHERN HALF OF THE AREA BRIEFLY...BEFORE SAGGING SOUTH LATER IN THE DAY ON TUESDAY. HOWEVER...ANOTHER SYSTEM WILL AFFECT THE AREA MID TO LATE WEEK. THUS...HEADING INTO YET ANOTHER WET PERIOD...WITH THE POTENTIAL FOR CONTINUED WATER PROBLEMS. HIGHLIGHTED IN THE HWO. && .AVIATION /07Z SATURDAY THROUGH WEDNESDAY/... THE REMAINS OF A COMPLEX WILL MOVE THROUGH EASTERN KY...SOUTHERN WV...AND SOUTHWESTERN VA EARLY THIS MORNING. SOME HEAVIER THUNDERSTORMS COULD BRIEFLY CAUSE SOME IFR OR MVFR CONDITIONS...BUT VFR CONDITIONS WILL PREVAIL FOR THE MAJORITY OF THE TIME. A CUMULUS DECK WILL THEN FORM ON SATURDAY...STARTING A BIT LOWER THAN NORMAL DUE TO THE HIGH HUMIDITY. SOME SCATTERED AFTERNOON THUNDERSTORMS CAN BE EXPECTED IN THE MOUNTAINS. THESE ARE NOT EXPECTED TO LINGER INTO THE EVENING HOURS AS DRY AIR WILL PUSH IN FROM THE WEST. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY... FORECAST CONFIDENCE: HIGH. ALTERNATE SCENARIOS...DUE TO THE SCATTERED AND LIMITED NATURE OF ANY IFR/MVFR CONDITIONS IN HEAVY RAIN THIS MORNING...THESE CONDITIONS ARE NOT INCLUDED IN THE BKW TAF...JUST LIGHTER PRECIPITATION. AFTER 06Z SUNDAY... IFR IN MORE WIDESPREAD SHOWERS/STORMS SUNDAY NIGHT OR MONDAY NEAR FRONT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...RPY/30 NEAR TERM...RPY SHORT TERM...30 LONG TERM...SL AVIATION...RPY
Hazardous weather outlook, Jul 18, 3:13 AM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 313 AM EDT SAT JUL 18 2015 VAZ003-004-WVZ033-034-190715- DICKENSON-BUCHANAN-MCDOWELL-WYOMING- 313 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS. FLASH FLOOD HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ007>011-016>020-029-190715- MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-GILMER- 313 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS. FLASH FLOOD HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ027-028-030>032-035>040-046-047-190715- CLAY-BRAXTON-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 313 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS. FLASH FLOOD HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ102-103-105-WVZ005-006-013>015-024>026-190715- CARTER-BOYD-LAWRENCE KY-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA-MINGO- LOGAN-BOONE- 313 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE COMBINATION OF ABOVE NORMAL TEMPERATURES...AND HIGH HUMIDITY MAY RESULT IN HEAT INDICES IN THE LOWER 100S ON SUNDAY. A HEAT ADVISORY MAY BE NEEDED. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS. FLASH FLOOD HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101-OHZ066-067-075-076-083>087-190715- GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH- 313 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS COULD PRODUCE DAMAGING WINDS SUNDAY AFTERNOON AND EVENING. REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS. FLASH FLOOD HEADLINES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:09 AM EDT | Special Weather Statement | RLX | Barbour | 51 min |
| Jul 18, 6:06 AM EDT | Special Weather Statement | RLX | Tucker | 54 min |
| Jul 18, 6:15 PM EDT | Special Weather Statement | RLX | Lincoln | 60 min |
| Jul 18, 6:52 PM EDT | Special Weather Statement | RLX | Putnam | 53 min |
| Jul 18, 7:37 PM EDT | Special Weather Statement | RLX | Kanawha | 53 min |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.